Last Updated on Thursday, 31 January 2013

SPECIAL VOLUME IN HONOR OF PROFESSOR STEPHEN SMALE

 
 Special Issue in Honor of Professor Stephen Smale

Communications in Mathematical Analysis is pleased to announce that its Volume 10 will be a special volume in honor of the Fields Medalist Professor Stephen Smale in recognition of his many significant and various contributions to mathematics, and in celebration of his 80th birthday. The special volume will encompass original research papers and expository articles from all fields and subfields of mathematics within the scope of Communications in Mathematical Analysis as well as areas in which Professor Smale has played a significant role, including but are not limited to, mathematical analysis, topology, dynamical systems, economics, mechanics, and computation. Papers from internationally renowned mathematicians as well as former students of Professor Smale are especially sought.

 

All submissions will be subject to the normal refereeing procedures and Commun. Math. Anal. standards and must be made before October 30, 2011. Authors are required to state clearly the contribution of the paper and its significance in the introduction. The submission of a manuscript (in PDF for the initial submission) for publication must be made electronically through one of the Guest Editors. Each manuscript (in English or French) should include the title of the paper; author name; a short abstract not exceeding 200 words; the AMS subject classification; keywords; author’s mailing and email addresses, and references. References should be listed in alphabetical order. It is expected that accepted papers be adapted to the template of the special volume provided upon request.

 
 
 

GUEST EDITORS

 

PANOS M. PARDALOS
Department of Industrial & Systems Engineering
University of Florida
303 Weil Hall
Gainesville, FL 32611-6595
USA
e-mail: 
This email address is being protected from spambots. You need JavaScript enabled to view it.


THEMISTOCLES M. RASSIAS

Department of Mathematics
National Technical University of Athens
Zografou Campus
Athens, 15780, Greece
e-mail: 
This email address is being protected from spambots. You need JavaScript enabled to view it.




 


 

VOLUME 10 --- NUMBER 1 (2011)  

  1. Toka Diagana, Interview with Professor Stephen Smale, Commun. Math. Anal. 10 (2011), No. 1, pp. 1-4.
  2. Chérif Amrouche and Luisa Consiglieri, On the Stationary Oseen Equations in R3, Commun. Math. Anal. 10 (2011), No. 1, pp. 5-29. (Communicated by Toka Diagana)
  3. Abraham A. Ungar, When Relativistic Mass Meets Hyperbolic Geometry, Commun. Math. Anal. 10 (2011), No. 1, pp. 30-56. (Communicated by Themistocles M. Rassias)
  4. Simeon Reich and Alexander J. Zaslavski, Convergence to Attractors Under Perturbations, Commun. Math. Anal. 10 (2011), No. 1, pp. 57-63. (Communicated by Toka Diagana)
  5. Agostino Prástaro, Exotic Heat PDE's, Commun. Math. Anal. 10 (2011), No. 1, pp. 64-81. (Communicated by Themistocles M. Rassias)
  6. Sever S. Dragomir, A Survey of Jensen Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces, Commun. Math. Anal. 10 (2011), No. 1, pp. 82-104. (Communicated by Themistocles M. Rassias)

 


 

VOLUME 10 --- NUMBER 2 (2011)

  1. Ivan Ginchev, Arcwise Connectedness of Efficient Sets, Commun. Math. Anal. 10 (2011), No. 2, pp. 1-17. (Communicated by Toka Diagana)
  2. Abbas Najati and Themistocles M. Rassias, On the Stability of a Functional Equation in Topological Vector Spaces. Commun. Math. Anal. 10 (2011), No. 2, pp. 18-23. (Communicated by Toka Diagana)
  3. Hitoshi Kitada, An Implication of Gödel's Incompleteness Theorem II: Not Referring to the Validity of Oneself's Assertion. Commun. Math. Anal. 10 (2011), No. 2, pp. 24-52. (Communicated by Toka Diagana)
  4. M. N. Hounkonnou and P. D. Sielenou, Factorization of Linear and Nonlinear Differential Operators: Necessary and Sufficient Conditions. Commun. Math. Anal. 10 (2011), No. 2, pp. 53-74. (Communicated by Toka Diagana)
  5. Ya. Lutsky and V. S. Rabinovich, On the Invertibility of Parabolic Pseudodifferential Operators in General Exponential Weighted Spaces. Commun. Math. Anal. 10 (2011), No. 2, pp. 75-96. (Communicated by Toka Diagana)
  6. M. Fečkan and S. Kelemen, Multivalued Integral Manifolds in Banach Spaces. Commun. Math. Anal. 10 (2011), No. 2, 97-117. (Communicated by Toka Diagana)
  7. P. G. Georgiev, T. Tanaka, D. Kuroiwa and P. M. Pardalos, Nash Equilibrium and Saddle Points for Multifunctions. Commun. Math. Anal. 10 (2011), No. 2, pp. 118-127. (Communicated by Toka Diagana)